| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pumps wake button did not function as expected and required extreme effort or multiple presses to turn on pump screen.There was no adverse impact to the customer¿s blood glucose level.Customer declined further troubleshooting from tandem technical support.No additional information was provided.